It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-22-2004, 01:43 PM   #1
Newbie
 
Join Date: May 2004
Posts: 4
Machine04 HB User
Need some help please

For the past 3 months i have had this Cough driving me crazy it soon got to where when i coughed i couldnt stop and then i would just vomit i do smoke and drink caffine alot i am getting heartburn alot too just sometimes itll burn so bad ill vomit im gaining alot of wieght i weighed 160 somethin 3 months ago i now weigh 197 ive went to the doctor he doesnt know Wil someone please help me..this is really bothering me

 
Old 12-22-2004, 03:31 PM   #2
Veteran
(female)
 
Join Date: May 2004
Location: Massachusetts
Posts: 329
velvet48 HB User
Re: Need some help please

it could be bronchitis. i am surprised the doc didn't give you either a codine cough syrup or a puffer to help you. i would find another doc.

 
Sponsors Lightbulb
   
Old 12-23-2004, 03:04 AM   #3
Newbie
 
Join Date: May 2004
Posts: 4
Machine04 HB User
Re: Need some help please

bronchitis Can last that long? And he did give me codine it didnt help he gave me antibiotics didnt help and then Predasone however its spelled Steroids is what it was didnt help that just made me even more sick i should i typed this earlier..sorry then he said he didnt know i didnt know bronchitis lasted this long=/ im so confused..and tired of this

 
Old 12-23-2004, 03:48 AM   #4
Inactive
(female)
 
Join Date: Oct 2003
Location: Louisiana
Posts: 1,291
hanelo4 HB User
Re: Need some help please

Quote:
Originally Posted by Machine04
bronchitis Can last that long? And he did give me codine it didnt help he gave me antibiotics didnt help and then Predasone however its spelled Steroids is what it was didnt help that just made me even more sick i should i typed this earlier..sorry then he said he didnt know i didnt know bronchitis lasted this long=/ im so confused..and tired of this

How long have you been on the Prednisone? Prednisone can cause weight gain very fast. It can make your face swell up too. I took it a year ago for a month and I gained weight too.

I'm not sure about why you are coughing so much. I, myself just got over a bout of bronchitis and it made me cough a whole lot. I was like you, once I startec coughing, I couldn't stop. It took over a week to finally ease up. I still have a lot of congestion, but the coughing has slowed down. I've never had bronchitis before. This year has been a really bad year for cold's and flu's.

The medicine's I took were Zithromax(which is also called the Z-Pac). It's suppsed to work faster than the regular infection medicines and it only has 6 pills to take instead of 15. I also took antihistamine when I felt my head was really clogged up. I didn't think I would recover either, but all of a sudden, it all slowed down. I thought I was going to be sich for christmas. Good thing I'm not.

Either way, I would call your doctor back and let him know that you are still feeling bad and that the antibiotics don't seem to be working. It could also be a viral infection too which has to run it's course and antibiotics won't help.(which is what my doctor told me)

Good Luck,
Chantel

 
Old 12-24-2004, 02:23 AM   #5
Senior Veteran
(female)
 
trystme's Avatar
 
Join Date: Apr 2004
Location: Atlanta, GA
Posts: 1,101
trystme HB Usertrystme HB Usertrystme HB Usertrystme HB Usertrystme HB Usertrystme HB User
Re: Need some help please

Or it could be that your throat is irritated by acid reflux. Have you tried taking Prilosec? I take that every day, if I don't I do get heartburn really bad that can lead to vomitting but it has never made me cough for more than a few minutes at a time.

When I have had really bad coughs, it is due to my sinuses draining into my throat. I guess I have allergies but it doesn't seem to come and go with any season, my sinus problems are just always there. I take Claritin ever day and that helps a great deal.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Please help me, affecting our marriage..... himmylover Sexual Health - Women 8 09-24-2010 02:05 PM
I need help or I am going to lose my marriage. himmylover Anxiety 6 05-14-2010 05:02 AM
Need to vent! mismax Relationship Health 22 05-06-2010 03:56 PM
Need to see doctor about ADD... help coralkisses ADD / ADHD 1 05-06-2010 03:12 PM
Hypothyroid?? Please help!!!!!!!! stillsotired Thyroid Disorders 6 05-06-2010 02:36 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



sjb (77), SnowBunny2020 (76), ladybud (75), Titchou (66), JJ (53), janewhite1 (51), lenvegas (26), midwest1 (24), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 02:51 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!